Advances in Differential Equations
- Adv. Differential Equations
- Volume 17, Number 1/2 (2012), 75-103.
On a nonlinear generalized thermoelastic system with obstacle
In this work we investigate the existence of global weak solutions and asymptotic behavior for a contact problem associated with a nonlinear, generalized thermoelastic coupled system.
Adv. Differential Equations, Volume 17, Number 1/2 (2012), 75-103.
First available in Project Euclid: 17 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Oliveira, M.L.; Clark, M.R.; Marinho, A.O. On a nonlinear generalized thermoelastic system with obstacle. Adv. Differential Equations 17 (2012), no. 1/2, 75--103. https://projecteuclid.org/euclid.ade/1355703098